# SDR UPS07448961

- Difficulty date: January 5, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 65B06755601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX REAR BODY FAIRING SUPPORT LWR SURFACE FOUND CORROSION AT STA 1520 TO STA 1525 CENTER SUPPORT.  BODY FAIRING SUPPORT REPLACED AS PER SRM 51-10-01 PG 9.
